Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 77, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 8, 2010, 9:32 PM CDT for Phelps County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2010, 9:32 PM CDT (02:32 UTC)
- Expired
- Jul 9, 2010, 3:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Phelps County, MO
The radar
The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
502
WGUS53 KSGF 090232
FFWSGF
MOC161-090800-
/O.NEW.KSGF.FF.W.0077.100709T0232Z-100709T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT THU JUL 8 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 300 AM CDT.
* AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THESE STORMS ARE CAPABLE OF PRODUCING RAINFALL RATES
IN EXCESS OF AN INCH PER HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSING...
ROUTE Y NORTHWEST OF ROLLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3779 9154 3779 9181 3774 9181 3775 9203
3797 9203 3806 9181 3805 9164 3809 9164
3812 9153
$$
HATCH2 follow-up statements
460
WGUS73 KSGF 090543
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT FRI JUL 9 2010
MOC161-090800-
/O.CON.KSGF.FF.W.0077.000000T0000Z-100709T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHELPS MO-
1243 AM CDT FRI JUL 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
PHELPS COUNTY...
AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAINFALL HAD DIMINISHED ACROSS THE WARNED AREA. RADAR ESTIMATED
RAINFALL AMOUNTS OF ONE TO OVER THREE INCHES OVER THE WARNED AREA
SINCE THURSDAY EVENING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH FLOODING
OF CREEKS...STREAMS AND LOW WATER CROSSINGS.
LAT...LON 3779 9154 3779 9181 3774 9181 3775 9203
3797 9203 3806 9181 3805 9164 3809 9164
3812 9153
$$
FOSTER562
WGUS73 KSGF 090751 RRA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 AM CDT FRI JUL 9 2010
MOC161-090802-
/O.EXP.KSGF.FF.W.0077.000000T0000Z-100709T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHELPS MO-
251 AM CDT FRI JUL 9 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM CDT FOR PHELPS
COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE
FLOOD THREAT. ADDITIONAL RAINFALL IS POSSIBLE ACROSS THE WARNED AREA
FOR THE REMAINDER OF THE OVERNIGHT HOURS. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3779 9154 3779 9181 3774 9181 3775 9203
3797 9203 3806 9181 3805 9164 3809 9164
3812 9153
$$
GAGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 9:32 PM CDT, 0 minutes earlier.
Area forecast discussion, Jul 8, 9:32 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT THU JUL 8 2010
.UPDATE...
/ISSUED 925 PM CDT THU JUL 8 2010/
CONVECTION HAD BECOME FOCUSED ALONG AND JUST NORTH OF THE WEAK
FRONT THAT STRETCHED FROM NEAR JOPLIN TO ROLLA. THE ACTIVITY WAS
ENHANCED BY SYNOPTIC SCALE LIFT WITHIN THE ENTRANCE REGION OF THE
250 MB JET. TRAINING CELLS WERE PRODUCING TORRENTIAL RAINFALL
RATES IN EXCESS OF TWO INCHES PER HOUR. WHILE FLASH FLOODING HAS
BEEN LOCALIZED IN NATURE IT HAS BEEN SIGNIFICANT. UNOFFICIAL
REPORTS IN EXCESS OF FIVE INCHES OF RAIN FELL IN SEYMOUR CAUSING
SIGNIFICANT FLASH FLOODING.
EXPECT SHOWERS AND POCKETS OF VERY HEAVY RAINFALL TO CONTINUE THE
REMAINDER OF THE EVENING INTO THE EARLY MORNING HOURS AS A MID
LEVEL SHEAR AXIS WITHIN THE DEEP SUBTROPICAL MOISTURE PLUME
REMAINS OVER THE AREA. THE FLASH FLOOD WATCH REMAINS IN EFFECT
OVERNIGHT.
NUMEROUS REPORTS OF FUNNEL CLOUDS WERE RECEIVED EARLIER THIS
EVENING ALONG A LINE RAPIDLY DEVELOPING SHOWERS FROM CHEROKEE
COUNTY KANSAS INTO BARTON COUNTY MISSOURI. THIS CONVECTION
DEVELOPED ALONG THE SAGGING FRONTAL BOUNDARY. THESE SHOWERS HAVE
SINCE DIMINISHED AND THE RISK FOR FUNNEL CLOUDS HAS ENDED.
FOSTER
&&
.SHORT TERM (TODAY THROUGH SATURDAY)...
HEAVY RAINFALL WITH THE CONTINUED POSSIBILITY OF FLASH FLOODING
REMAINS THE PRIMARY CONCERN FOR THE NEAR TERM FORECAST...WITH
IMPROVING CONDITIONS FOR THE WEEKEND.
THE STALLED FRONTAL BOUNDARY CURRENTLY DRAPED ACROSS THE NORTHERN
PORTIONS OF THE CWA WILL CONTINUE TO BE THE FOCUS FOR SHOWERS AND A
FEW THUNDERSTORMS THROUGH THIS EVENING INTO FRIDAY MORNING. A
STEADY STREAM OF TROPICAL AIR WILL CONTINUE TO FLOW INTO THE AREA
AHEAD OF THIS BOUNDARY. PRECIPITABLE WATER VALUES IN EXCESS OF TWO
INCHES...HIGH FREEZING LEVELS...AND NEAR MOIST ADIABATIC LAPSE RATES
CONTINUE TO MARK AN ATMOSPHERE PRIMED FOR EFFICIENT RAINFALL
RATES. HIGH SURFACE DEWPOINTS IN THE MID 70S AND CLOUD COVER
OVERNIGHT WILL ALLOW LITTLE COOLING TONIGHT. LOWS IN THE LOWER TO
MID 70S ARE EXPECTED. AFTERNOON HIGHS TOMORROW WILL STRUGGLE TO
REACH THE MID 80S WITH EXTENSIVE CLOUD COVER AND PRECIPITATION.
TURNING TO THE WEST...A BROAD AREA OF RIDGING CONTINUES TO INTENSIFY
OVER THE FOUR CORNERS REGION WITH A SHORTWAVE TROUGH MOVING EAST OUT
OF COLORADO INTO KANSAS AND NEBRASKA. A SECOND SHORTWAVE TROUGH CAN
BE OBSERVED ON WATER VAPOR IMAGERY MOVING OUT OF SOUTHERN CANADA
INTO THE DAKOTAS. THESE TWO TROUGHS WILL WORK TO PROGRESS THE STALLED
FRONTAL BOUNDARY TO THE SOUTH AND EAST ON FRIDAY. POPS HAVE BEEN
SIGNIFICANTLY REDUCED BEYOND FRIDAY AFTERNOON AS PRECIPITATION WILL MOVE
SOUTH WITH THE FRONTAL BOUNDARY. THE RIDGE TO THE WEST WILL AMPLIFY
AND SUPPORT AN AREA OF HIGH PRESSURE AT THE SURFACE IN THE WAKE OF
THE PASSING SHORTWAVE TROUGHS.
NORTHERLY FLOW ON THE EASTERN PERIPHERY OF THE HIGH WILL BRING AN END
TO PRECIPITATION AND MOVE A DRYER AIRMASS INTO THE REGION FOR THE
WEEKEND. SKIES WILL BE MOSTLY CLEAR WITH AFTERNOON HIGHS WARMING
INTO THE MID 80S ON SATURDAY.
KARDELL
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...
UPPER LEVEL FLOW WILL BE OUT OF THE WEST TO NORTHWEST WHICH WILL
ALLOW ANOTHER SURFACE BOUNDARY TO MOVE THROUGH THE AREA LATE SUNDAY
INTO MONDAY. HAVE BUMPED UP POPS FOR SUNDAY NIGHT INTO MONDAY AS
THIS BOUNDARY MOVES THROUGH. MAY HAVE SOME LINGERING CONVECTION
ACROSS SOUTHERN MISSOURI INTO TUESDAY/TUESDAY EVENING TIME FRAME AND
WILL KEEP LOW POPS GOING THERE. TEMPS LOOK CLOSE TO NORMAL VALUES
ALTHOUGH HAVE TRIMMED BACK A BIT ON MONDAYS HIGHS WITH THE CLOUD
COVER/RAIN CHANCES INCREASING.
LINDENBERG
&&
.AVIATION...
/ISSUED 615 PM CDT THU JUL 8 2010/
THE VERY MOIST AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
TONIGHT AS A WEAK FRONT SETTLES SOUTH ACROSS THE OZARKS. SHOWERS
WILL REMAIN WIDESPREAD ESPECIALLY THIS EVENING. INTERMITTENT MVFR
TO LOCALLY IFR CONDITIONS WILL ACCOMPANYING THE SHOWER ACTIVITY.
MORE WIDESPREAD MVFR CEILINGS AND AREAS OF LIGHT FOG MAY DEVELOP
OVERNIGHT INTO FRIDAY MORNING. A GRADUAL IMPROVEMENT IN FLIGHT
CONDITIONS IS EXPECTED FRIDAY AFTERNOON.
FOSTER
&&
.HYDROLOGY...
/ISSUED 925 PM CDT THU JUL 8 2010/
A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT AND EARLY FRIDAY
MORNING ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. ADDITIONAL
RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN INCH WILL
BE COMMON TONIGHT WITH LOCALIZED AMOUNTS IN EXCESS OF TWO INCHES
POSSIBLE. STORM TOTAL RAINFALL AMOUNTS BY FRIDAY MORNING WILL BE
QUITE VARIABLE BUT GENERALLY RANGE FROM ONE HALF TO ONE AND A
HALF INCHES WITH LOCALLY HIGHER AMOUNTS UP TO NEAR 4 INCHES. FLASH
FLOODING WILL BE LOCALIZED IN NATURE WHERE TORRENTIAL RAINFALL
RATES OCCUR. LOCATIONS WHERE TRAINING CELLS WILL SIGNIFICANTLY
INCREASE THE POTENTIAL FOR FLOODING.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 8, 6:40 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 640 PM CDT THU JUL 8 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092345- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 640 PM CDT THU JUL 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA TONIGHT AS A FRONT MOVES SLOWLY SOUTHEAST ACROSS THE OZARKS. A VERY MOIST AIR MASS ALONG WITH THE SLOW MOVEMENT OF THE FRONT WILL LEAD TO AN ELEVATED RISK OF FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS INTO FRIDAY MORNING. SEVERE STORMS ARE NOT EXPECTED DUE TO WEAK INSTABILITY AND WIND SHEAR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING... BEFORE ENDING FROM THE NORTH DURING THE DAY FRIDAY. AN ELEVATED RISK FOR FLASH FLOODING WILL CONTINUE INTO FRIDAY MORNING ACROSS THE OUTLOOK AREA. FLOODING MAY ALSO DEVELOP ON MAIN STEM RIVERS OVER THE NEXT COUPLE OF DAYS. THUNDERSTORMS WILL AGAIN BE POSSIBLE EARLY NEXT WEEK AS MULTIPLE UPPER LEVEL DISTURBANCES TRACK ACROSS THE REGION. AFTERNOON HEAT INDICES IN THE MIDDLE AND UPPER 90S WILL ALSO BE POSSIBLE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 8, 7:10 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT THU JUL 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM FLASH FLOOD 2 WNW SEYMOUR 37.15N 92.80W
07/08/2010 WEBSTER MO FIRE DEPT/RESCUE
FINLEY FALLS ROAD WEST OF SEYMOUR REPORTED IMPASSABLE DUE
TO WATER FLOWING OVER THE ROADWAY. OTHER ROADS IN SEYMOUR
HAVE MINOR FLOODING AT THIS TIME.
&&
CCROWESpecial weather statement, Jul 8, 8:43 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 843 PM CDT THU JUL 8 2010 KSZ097-101-MOZ077-088-090230- CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO- 843 PM CDT THU JUL 8 2010 ...FUNNEL CLOUDS POSSIBLE ACROSS CHEROKEE...CRAWFORD...BARTON AND NORTHWEST JASPER COUNTIES... AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS ALONG A LINE EXTENDING FROM LAMAR HEIGHTS TO TO FAULKNER...MOVING SOUTHEAST AT 5 MPH. NUMEROUS FUNNEL CLOUDS HAVE BEEN REPORTED ALONG THIS LINE OF SHOWERS. ADDITIONAL FUNNEL CLOUDS WILL BE POSSIBLE. HOWEVER...ATMOSPHERIC CONDITIONS OR STORM STRUCTURE ARE NOT CONDUCIVE TO TORNADO DEVELOPMENT. THE POTENTIAL FOR FUNNEL CLOUDS SHOULD END BY 930 PM. FOSTER
Local storm report, Jul 8, 8:58 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT THU JUL 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM FUNNEL CLOUD 6 NE CARONA 37.34N 94.80W
07/08/2010 CRAWFORD KS LAW ENFORCEMENT
SHERRIFF DEPUTY REPORTED NUMEROUS FUNNEL CLOUDS ALONG HWY
400 AND NE 20.
0725 PM FLASH FLOOD SEYMOUR 37.15N 92.77W
07/08/2010 WEBSTER MO EMERGENCY MNGR
MANY STREETS FLOODED IN SEYMOUR WITH UP TO ONE FOOT IN
DEPTH OF FLOWING WATER.
0736 PM FUNNEL CLOUD 2 SW MCCUNE 37.33N 95.05W
07/08/2010 CHEROKEE KS LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD SW OF MCCUNE MOVING TO THE
NE.
0808 PM FUNNEL CLOUD 4 SW CARONA 37.24N 94.91W
07/08/2010 CHEROKEE KS LAW ENFORCEMENT
MULTIPLE REPORTS OF A FUNNEL CLOUD NEAR THE INTERSECTION
OF NW 40 AND BELLEVIEW.
0815 PM FLASH FLOOD SEYMOUR 37.15N 92.77W
07/08/2010 WEBSTER MO EMERGENCY MNGR
FLOOD WATERS THREATENING THE SEYMOUR SENIOR CITIZEN
CENTER. EVACUATION IN PROGRESS.
0819 PM FUNNEL CLOUD 5 NNE KENOMA 37.50N 94.15W
07/08/2010 BARTON MO EMERGENCY MNGR
REPORTS FROM THE PUBLIC AND LAW ENFORCEMENT OF A FUNNEL
CLOUD NEAR THE INTERSECTION OF HWY 160 AND HH.
0825 PM FLASH FLOOD 1 SSE SLEEPER 37.74N 92.59W
07/08/2010 LACLEDE MO EMERGENCY MNGR
THE INTERSTATE 44 EAST BOUND EXIT RAMP AT MILE MARKER 135
IS IMPASSABLE DUE TO FLOODING. MOVING WATER OF AT LEAST
ONE FOOT IN DEPTH AND RISING IS COVERING THE ROADWAY.
THIS IS THE EXIT RAMP FOR THE TOWN OF SLEEPER.
0830 PM FLASH FLOOD 4 SSW HERMITAGE 37.89N 93.35W
07/08/2010 HICKORY MO CO-OP OBSERVER
OBSERVER REPORTED A TOTAL OF 1.71 INCHES OF RAIN FALLEN
IN 1 HOUR. THEIR DRIVEWAY IS IMPASSABLE DUE TO FLOODING.
0835 PM FLASH FLOOD SEYMOUR 37.15N 92.77W
07/08/2010 WEBSTER MO EMERGENCY MNGR
WATER RESCUE IN PROGRESS NEAR INTERSECTION OF FINDLEY
FALLS AND BURNETT ROADS. WATER FLOWING NEAR WAIST DEEP IN
DEPTH
&&
CCROWEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:51 PM CDT | Tornado Warning | SGF | Barton, Jasper | 39 min |
| Jul 8, 8:24 PM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 6 hr |
| Jul 8, 8:34 PM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 6 hr |
| Jul 8, 10:00 PM CDT | Flash Flood Warning | SGF | Cedar | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.